Lemsip Max Cold And Flu Blackcurrant Sachets contain paracetamol and phenylephrine hydrochloride, which help to relieve cold and flu symptoms, such as fever and nasal congestion.
Lemsip Max Cold And Flu Blackcurrant- Blackcurrant Flavour - A hot, soothing drink to help ease the symptoms of cold or flu.
- Contains Paracetamol - Each sachet contains 1000mg of paracetamol to help relieve pain caused by sore throat, headache and body aches.
- Helps Relieve Nasal Congestion - Each sachet contains 12.2mg of phenylephrine hydrochloride to decrease swelling in the nasal passages and alleviate the feeling of a blocked nose.
- Helps Relieve Flu Symptoms - Helps manage cold and flu symptoms including fever, aches, pains, headache, sore throat and nasal congestion.
- 10 Lemsip Sachets - This medicine comes in handy individual sachets, which dissolve in hot water. Each powder sachet can be mixed with hot water to provide soothing relief at home or on-the-go.
- Additional Ingredients - This medicine also contains Vitamin C (ascorbic acid), sucrose and aspartame.
Free standard UK Delivery on all orders over £40